Alert archive / California / Small Craft Advisories in 2017
Small Craft Advisory 81, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jul 6, 2017, 2:20 AM PDT. It took effect at Jul 7, 2017, 12:00 AM PDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Jul 6, 2017, 2:20 AM PDT (09:20 UTC)
- In effect from
- Jul 7, 2017, 12:00 AM PDT
- Expired
- Jul 10, 2017, 3:10 AM PDT
- In force
- 3 days
- Issued by
- NWS Eureka, CA
The text
As transmitted.
665 WHUS76 KEKA 060920 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 220 AM PDT THU JUL 6 2017 PZZ475-061730- /O.NEW.KEKA.SC.Y.0081.170707T0700Z-170711T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 220 AM PDT THU JUL 6 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PDT TUESDAY. * WINDS...INCREASING NORTH WINDS WITH GUSTS TO 25 KT TONIGHT. THEN INCREASING FURTHER TO 15 TO 25 KT WITH GUSTS 30 TO 35 KT FRIDAY INTO EARLY NEXT WEEK. * WAVES/SEAS...NORTH 4 TO 6 FEET BUILDING TO 8 TO 11 FEET AND BECOMING STEEP FRIDAY INTO THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
17 follow-up statements
247 WHUS76 KEKA 061558 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 858 AM PDT THU JUL 6 2017 PZZ475-070000- /O.CON.KEKA.SC.Y.0081.170707T0700Z-170711T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 858 AM PDT THU JUL 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM TUESDAY... * WINDS...INCREASING N WITH GUSTS TO 25 KT TONIGHT. INCREASING FURTHER TO 15 TO 25 KT WITH GUSTS 30 TO 35 KT FRIDAY INTO EARLY NEXT WEEK. * WAVES...N 4 TO 6 FT BUILDING TO 8 TO 11 FT AND BECOMING STEEP FRIDAY INTO THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
919 WHUS76 KEKA 062109 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 209 PM PDT THU JUL 6 2017 PZZ475-070515- /O.CON.KEKA.SC.Y.0081.170707T0700Z-170711T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 209 PM PDT THU JUL 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PDT TUESDAY... * WINDS...INCREASING N WITH GUSTS TO 25 KT TONIGHT. INCREASING FURTHER TO 15 TO 25 KT WITH GUSTS 30 TO 35 KT FRIDAY INTO EARLY NEXT WEEK. * WAVES...N 4 TO 6 FT BUILDING TO 8 TO 11 FT AND BECOMING STEEP FRIDAY INTO THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
795 WHUS76 KEKA 070401 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 901 PM PDT THU JUL 6 2017 PZZ470-071215- /O.EXB.KEKA.SC.Y.0081.170707T2200Z-170711T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 901 PM PDT THU JUL 6 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM FRIDAY TO 9 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 3 PM FRIDAY TO 9 AM PDT TUESDAY. * WINDS...N 15-25 KT WITH GUSTS TO 30 KT . * WAVES...4 TO 6 FT BUILDING TO 8 TO 11 FT AROUND 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-071215- /O.CON.KEKA.SC.Y.0081.170707T0700Z-170711T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 901 PM PDT THU JUL 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PDT TUESDAY... * WINDS...15 TO 25 KT WITH GUSTS TO 35 KT. * WAVES...4 TO 6 FT BUILDING TO 8 TO 11 FT AROUND 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
681 WHUS76 KEKA 070402 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 902 PM PDT THU JUL 6 2017 PZZ475-071215- /O.CON.KEKA.SC.Y.0081.170707T0700Z-170711T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 902 PM PDT THU JUL 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...N 20 TO 30 KT WITH GUSTS TO 35 KT. * WAVES...4 TO 6 FT BUILDING TO 8 TO 11 FT AROUND 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-071215- /O.CON.KEKA.SC.Y.0081.170707T2200Z-170711T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 902 PM PDT THU JUL 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM FRIDAY TO 9 AM PDT TUESDAY... * WINDS...N 15-25 KT WITH GUSTS TO 30 KT . * WAVES...4 TO 6 FT BUILDING TO 8 TO 11 FT AROUND 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
649 WHUS76 KEKA 070958 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 258 AM PDT FRI JUL 7 2017 PZZ475-071800- /O.CON.KEKA.SC.Y.0081.000000T0000Z-170711T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 258 AM PDT FRI JUL 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...N 25 TO 30 KT. * WAVES...BUILDING TO 9 TO 11 FT AROUND 8 SECONDS OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-071800- /O.CON.KEKA.SC.Y.0081.170707T2200Z-170711T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 258 AM PDT FRI JUL 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT TUESDAY... * WINDS...N 20-25 KT. * WAVES...BUILDING TO 8 TO 11 FT AROUND 8 SECONDS OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
817 WHUS76 KEKA 071533 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 833 AM PDT FRI JUL 7 2017 PZZ475-072345- /O.CON.KEKA.SC.Y.0081.000000T0000Z-170711T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 833 AM PDT FRI JUL 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...N 15 TO 25 KT WITH GUSTS NEAR 30 KT TODAY. GUSTY NORTH WINDS WILL PERSIST THIS WEEKEND INTO NEXT WEEK. * WAVES...N 5 TO 7 FT AROUND 6 SECONDS TODAY...BUILDING TO 8 TO 10 FT AROUND 8 SECONDS THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-072345- /O.CON.KEKA.SC.Y.0081.170707T2200Z-170711T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 833 AM PDT FRI JUL 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT TUESDAY... * WINDS...N 10 TO 20 KT TODAY...INCREASING TO 20 TO 25 KT THIS WEEKEND. GUSTY NORTH WINDS WILL PERSIST INTO NEXT WEEK. * WAVES...N 4 TO 7 FT AROUND 6 SECONDS TODAY...BUILDING TO 8 TO 10 FT AROUND 8 SECONDS OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
724 WHUS76 KEKA 072146 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 246 PM PDT FRI JUL 7 2017 PZZ470-080600- /O.EXT.KEKA.SC.Y.0081.170708T0400Z-170711T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 246 PM PDT FRI JUL 7 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT TUESDAY... * WINDS...N 10 TO 20 KT THIS EVENING...INCREASING TO 20 TO 25 KT LATE TONIGHT AND THROUGH THIS WEEKEND. GUSTY NORTH WINDS WILL PERSIST INTO NEXT WEEK. * WAVES...N 3 TO 5 FT AROUND 6 SECONDS TODAY...BUILDING TO 8 TO 10 FT AROUND 8 SECONDS OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-080600- /O.CON.KEKA.SC.Y.0081.000000T0000Z-170711T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 246 PM PDT FRI JUL 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...N 15 TO 25 KT WITH GUSTS NEAR 30 KT TODAY. GUSTY NORTH WINDS WILL PERSIST THIS WEEKEND INTO NEXT WEEK. * WAVES...N 5 TO 7 FT AROUND 6 SECONDS TODAY...BUILDING TO 8 TO 10 FT AROUND 8 SECONDS THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
445 WHUS76 KEKA 080308 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 808 PM PDT FRI JUL 7 2017 PZZ470-081115- /O.EXT.KEKA.SC.Y.0081.170708T0308Z-170711T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 808 PM PDT FRI JUL 7 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...N 10 TO 20 KT THIS EVENING...INCREASING TO 20 TO 25 KT LATE TONIGHT AND PERSISTING THROUGH INTO NEXT WEEK. * WAVES...N 3 TO 5 FT AROUND 6 SECONDS THIS EVENING...BUILDING TO 8 TO 10 FT AROUND 8 SECONDS OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-081115- /O.CON.KEKA.SC.Y.0081.000000T0000Z-170711T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 808 PM PDT FRI JUL 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...N 15 TO 25 KT WITH GUSTS NEAR 30 KT THIS EVENING. GUSTY NORTH WINDS WILL PERSIST INTO NEXT WEEK. * WAVES...N 5 TO 7 FT AROUND 6 SECONDS THIS EVENING...BUILDING TO 8 TO 10 FT AROUND 8 SECONDS THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
954 WHUS76 KEKA 081011 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 311 AM PDT SAT JUL 8 2017 PZZ470-475-081815- /O.CON.KEKA.SC.Y.0081.000000T0000Z-170711T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 311 AM PDT SAT JUL 8 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...N 20 TO 25 KT THROUGH EARLY NEXT WEEK. * WAVES...STEEP UP TO 9 FT TODAY AND TONIGHT THEN BUILDING TO 10 TO 12 FT EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
154 WHUS76 KEKA 081524 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 824 AM PDT SAT JUL 8 2017 PZZ470-475-082330- /O.CON.KEKA.SC.Y.0081.000000T0000Z-170711T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 824 AM PDT SAT JUL 8 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...N 20 TO 25 KT THROUGH EARLY NEXT WEEK. * WAVES...STEEP UP TO 9 FT TODAY AND TONIGHT THEN BUILDING TO 10 TO 12 FT EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
743 WHUS76 KEKA 082120 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 220 PM PDT SAT JUL 8 2017 PZZ470-475-090530- /O.EXT.KEKA.SC.Y.0081.000000T0000Z-170712T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 220 PM PDT SAT JUL 8 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT TUESDAY... * WINDS...N 20 TO 25 KT THROUGH EARLY NEXT WEEK. * WAVES...STEEP UP TO 9 FT TONIGHT THEN BUILDING TO 10 TO 12 FT EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
152 WHUS76 KEKA 090303 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 803 PM PDT SAT JUL 8 2017 PZZ470-475-091115- /O.CON.KEKA.SC.Y.0081.000000T0000Z-170712T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 803 PM PDT SAT JUL 8 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY... * WINDS...N 20 TO 25 KT THROUGH EARLY NEXT WEEK. * WAVES...STEEP UP TO 9 FT TONIGHT THEN BUILDING TO 10 TO 12 FT EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
613 WHUS76 KEKA 090957 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 257 AM PDT SUN JUL 9 2017 PZZ455-091800- /O.EXB.KEKA.SC.Y.0081.170709T1200Z-170711T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 257 AM PDT SUN JUL 9 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 11 PM PDT MONDAY. * WINDS...N 25 KT AROUND CAPE MENDOCINO THROUGH EARLY NEXT WEEK. * WAVES...STEEP UP TO 7 FT THROUGH EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-475-091800- /O.CON.KEKA.SC.Y.0081.000000T0000Z-170712T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 257 AM PDT SUN JUL 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY... * WINDS...N 25 KT THROUGH EARLY NEXT WEEK. * WAVES...STEEP UP TO 9 FT TODAY THEN BUILDING TO 10 TO 12 FT EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
391 WHUS76 KEKA 091525 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 825 AM PDT SUN JUL 9 2017 PZZ470-475-092330- /O.CON.KEKA.SC.Y.0081.000000T0000Z-170712T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 825 AM PDT SUN JUL 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY... * WINDS...N 25 KT THROUGH EARLY NEXT WEEK. * WAVES...STEEP UP TO 9 FT TODAY THEN BUILDING TO 10 TO 12 FT EARLY THIS WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-092330- /O.CON.KEKA.SC.Y.0081.000000T0000Z-170711T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 825 AM PDT SUN JUL 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... * WINDS...N 25 KT AROUND CAPE MENDOCINO THROUGH EARLY THIS WEEK. * WAVES...STEEP UP TO 7 FT THROUGH EARLY THIS WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
909 WHUS76 KEKA 092130 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 PM PDT SUN JUL 9 2017 PZZ470-475-100530- /O.EXT.KEKA.SC.Y.0081.000000T0000Z-170710T1800Z/ /O.NEW.KEKA.GL.A.0018.170710T1800Z-170711T1800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 230 PM PDT SUN JUL 9 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH, WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING. * WINDS...N 15 TO 25 KT THROUGH TUESDAY...WITH OCCASIONAL HIGHER GUSTS. GUSTS MAY REACH 35 TO 40 KT FROM MONDAY MORNING THROUGH TUESDAY MORNING. * WAVES...STEEP UP TO 9 FT AT 8 TO 9 SECONDS TONIGHT THEN BUILDING TO 10 TO 13 FT AND PERSIST THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED,BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-100530- /O.CON.KEKA.SC.Y.0081.000000T0000Z-170711T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 230 PM PDT SUN JUL 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... * WINDS...N 15 TO 25 KT AROUND CAPE MENDOCINO THROUGH MONDAY MORNING...WITH OCCASIONAL HIGHER GUSTS. * WAVES...STEEP AT AROUND 7 TO 10 FT AT AROUND 8 SECONDS THROUGH EARLY THIS WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
842 WHUS76 KEKA 100307 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 807 PM PDT SUN JUL 9 2017 PZZ470-475-101115- /O.CON.KEKA.SC.Y.0081.000000T0000Z-170710T1800Z/ /O.CON.KEKA.GL.A.0018.170710T1800Z-170711T1800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 807 PM PDT SUN JUL 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... * WINDS...N 15 TO 25 KT THROUGH TUESDAY...WITH OCCASIONAL HIGHER GUSTS. GUSTS MAY REACH 35 TO 40 KT FROM MONDAY MORNING THROUGH TUESDAY MORNING. * WAVES...STEEP UP TO 9 FT AT 8 TO 9 SECONDS TONIGHT THEN BUILDING TO 10 TO 13 FT MONDAY AFTERNOON INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED,BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-101115- /O.CON.KEKA.SC.Y.0081.000000T0000Z-170711T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 807 PM PDT SUN JUL 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... * WINDS...N 15 TO 25 KT AROUND CAPE MENDOCINO THROUGH MONDAY MORNING...WITH OCCASIONAL HIGHER GUSTS. * WAVES...STEEP AT AROUND 7 TO 10 FT AT AROUND 8 SECONDS THROUGH EARLY THIS WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
489 WHUS76 KEKA 101010 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 310 AM PDT MON JUL 10 2017 PZZ455-101815- /O.CAN.KEKA.SC.Y.0081.000000T0000Z-170711T0600Z/ /O.NEW.KEKA.SC.Y.0082.170710T1200Z-170712T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 310 AM PDT MON JUL 10 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. * WINDS...N 25 KT AROUND CAPE MENDOCINO. * WAVES/SEAS...STEEP 8 TO 10 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-101815- /O.UPG.KEKA.SC.Y.0081.000000T0000Z-170710T1800Z/ /O.UPG.KEKA.GL.A.0018.170710T1800Z-170711T1800Z/ /O.NEW.KEKA.GL.W.0037.170710T1200Z-170712T1800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 310 AM PDT MON JUL 10 2017 ...GALE WARNING IN EFFECT UNTIL 11 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT UNTIL 11 AM PDT WEDNESDAY. * WINDS...N GUSTS UP TO 35 KT. * WAVES/SEAS...STEEP 10 TO 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-101815- /O.UPG.KEKA.SC.Y.0081.000000T0000Z-170710T1800Z/ /O.UPG.KEKA.GL.A.0018.170710T1800Z-170711T1800Z/ /O.NEW.KEKA.GL.W.0037.170710T1200Z-170713T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 310 AM PDT MON JUL 10 2017 ...GALE WARNING IN EFFECT UNTIL 5 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT UNTIL 5 AM PDT THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...N GUSTS UP TO 35 KT. * WAVES/SEAS...STEEP 10 TO 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-101815- /O.NEW.KEKA.SC.Y.0082.170710T2000Z-170712T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 310 AM PDT MON JUL 10 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM PDT WEDNESDAY. * WAVES/SEAS...STEEP 7 TO 9 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 5, 2:47 PM PDT, 11 hours 33 minutes earlier.
Area forecast discussion, Jul 5, 2:47 PM PDT, 11 hours 33 minutes before
AREA FORECAST DISCUSSION National Weather Service Eureka CA 247 PM PDT Wed Jul 5 2017 .SYNOPSIS...Weather will remain relatively consistent through the weekend and early next week. Expect slightly warmer than normal across interior areas, and cool and cloudy conditions along the coast. && .DISCUSSION...A blocking high pressure over the great basin and an upper level low in the gulf of Alaska is bringing a persistent weather pattern to the west coast. A weak disturbance moved through last night bringing some drizzle to the coastal areas and allowing the marine layer to deepen slightly. Several eddies have developed off the coast and this is breaking up the marine layer in some areas, but numerous clouds remain along the coast. Tonight expected clouds will fill in similar to last night. Drizzle is possible, but is not very likely due to the lack of a shortwave moving overhead. So have removed it from the forecast. Thursday heights build slightly so expect the marine layer will remain around 2000 feet tonight. Temperatures in the inland areas will warm slightly over today. Thursday night another shortwave moves through the area bringing drizzle and a slightly deeper marine layer. Friday some warming is expected as high pressure builds pushes back towards the west. Saturday heights continue to build and it is expected to be the warmest day. At the coast the marine layer will be shallow, but may linger through the day at the immediate coast. Sunday into early next heights begin to fall slightly as the trough off the west coast shifts slightly to the east. The 12Z GFS shows southwest flow and dry air, although the 06Z GFS showed the high shifted slightly farther west bringing up some monsoon moisture. This would bring the potential for thunderstorms on Tuesday and Wednesday afternoon. Temperatures cool slightly from the weekend, but remain warm. MKK && .AVIATION...Nearly uninterrupted coastal stratus has blanketed the Redwood Coast for several days or so. This persistent pattern caused IFR-LIFR conditions at ACV & CEC terminals. A couple of strong EDDYs (cyclonic circulations) north & south of Cape Mendocino strengthened the marine layer, resulting in widespread heavy drizzle from Humboldt Bay to Trinidad. Eureka reported 0.02". Despite the strong marine layer, some locales will see mixing to the coast, allowing for brief partial clearing. Inland areas: VFR conditions will once again dominate the interior mountain and valley areas. At UKI, marines clouds could not quite spill over the coastal range this morning, however there was a stratus push from the south, but only made it just north of Hopland. Perhaps some FEW-SCT low clouds may breech the south periphery of UKI on Thursday morning. TA && .MARINE...The winds and seas remain light on the waters this afternoon. The buoys are reported seas of 4 feet and winds around 5 kt. These will continue tonight. Thursday northerly winds will start to increase again with a few gusts to 25 kt Thursday afternoon. Small craft advisories will likely be needed Thursday night at least in the southern outer waters. Friday into the weekend winds will increase to near gales. These will persist into early next week. MKK && .EKA WATCHES/WARNINGS/ADVISORIES... CA...None. NORTHWEST CALIFORNIA COASTAL WATERS...None. && Visit us at http://www.weather.gov/eureka Follow us on Facebook and Twitter at: http://www.facebook.com/NWSEureka http://www.twitter.com/nwseureka For forecast zone information see the forecast zone map online: http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Jul 5, 3:08 AM PDT, 23 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 308 AM PDT Wed Jul 5 2017 CAZ101>113-061015- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 308 AM PDT Wed Jul 5 2017 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in California, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.